# SDR 06FDEA03367

- Difficulty date: September 19, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 479
- Aircraft time: 38,062 hours, 20,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT UNDER FLOOR STRUCTURE BETWEEN FS 63 AND 64 AT STR 54 HAS CORROSION UNDER NUTPLATE.  REMOVED AND REPLACED PROFILE LONGITUDINAL IAW A300-600 SRM 51-40-21.
